×

zbMATH — the first resource for mathematics

The edge inducibility of graphs. (English) Zbl 0461.05037

MSC:
05C30 Enumeration in graph theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] D. E. Daykin, A simple proof of the Kruskal-Katona theorem,J. Combinatorial Theory A,17 (1974), 252–253. · Zbl 0287.05004
[2] M. C. Golumbic, Y. Perl,The edge inducibility of graphs, Weizmann Institute of Science Research Report (1977). · Zbl 0461.05037
[3] M. C. Golumbic, The inducibility of hypergraphs,Proc. Ninth Southeastern Conf. on Combinatorics, Graph Theory and, Computing (Boca Raton, Florida, 1978). · Zbl 0409.05047
[4] G. Katona, A theorem for finite sets,Theory of Graphs, Proc. Colloq. Tihany (1966), pp. 187–207, Academic Press (N. Y., 1968).
[5] J. B. Kruskal, The number of simplices in a complex,Math. Optimization Techniques, U. of Calif. Press (Berkeley, 1963). · Zbl 0116.35102
[6] N. Pippenger, M. C. Golumbic, The inducibility of graphs,J. Combinatorial Theory B,19 (1975) 189–203. · Zbl 0332.05119
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.